# SDR DALA2016041202919

- Difficulty date: April 11, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 42,132 hours, 28,295 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK DUE TO BOTH AUTO 1 AND AUTO 2, PRESSURE CONTROLLERS FAILED AFTER TAKEOFF.  UNABLE TO REGAIN CONTROL OF PRESSURIZATION USING MANUAL MODE.  REACTED BACKWARDS TO WHEEL CONTROLS INPUT.  BITE CHECK OF BOTH AUTO PRESSURE CONTROLLERS SHOWS NO FAULTS.  MANUAL OPERATION IS SMOOTH AND VALVE FOLLOWS POSITION OF CONTROL WHEEL. TROUBLESHOT IAW FIM.  NO TROUBLE FOUND.  ALSO, PERFORMED OPERATION TEST OF OUTFLOW VALVE IAW AMM.  OPERATION CHECKS GOOD.  REPLACED AUTO MANUAL CONTROL SWITCH, S1-154 AND CABIN TRANSFER RELAY R2-258 PRECAUTIONARY.
